RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 653–656 (Mi mz7785)  

This article is cited in 1 scientific paper (total in 1 paper)

Two close sets of bounded variation

V. S. Meilanov

Dagestan Polytechnic Institute

Abstract: If two subsets of bounded variation in Euclidean space are close in the deviation metric, then on almost all $k$-dimensional planes, except perhaps on a set of planes of small measure, their intersections with $k$-dimensional planes are also close.

Full text: PDF file (319 kB)

English version:
Mathematical Notes, 1976, 19:4, 393–394

Bibliographic databases:

UDC: 519
Received: 10.03.1975

Citation: V. S. Meilanov, “Two close sets of bounded variation”, Mat. Zametki, 19:4 (1976), 653–656; Math. Notes, 19:4 (1976), 393–394

Citation in format AMSBIB
\Bibitem{Mei76}
\by V.~S.~Meilanov
\paper Two close sets of bounded variation
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 653--656
\mathnet{http://mi.mathnet.ru/mz7785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=414834}
\zmath{https://zbmath.org/?q=an:0361.53055}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 393--394
\crossref{https://doi.org/10.1007/BF01156805}


Linking options:
  • http://mi.mathnet.ru/eng/mz7785
  • http://mi.mathnet.ru/eng/mz/v19/i4/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Yu. Zaitsev, “An integral estimate for deviations of sets in sections”, Math. USSR-Izv., 13:2 (1979), 261–276  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020